gynecologist-icon
Irregular Periods
Hello, I am having irregular periods since last few months. Im August I got myself tested for thyroid and PCOD but results were negative.. as prescribed I took Primulut N for five days got my periods on 1Sept and next month got it on 8th Oct.. but this month it is again late..not got my periods yet.. Should I again take Primulut N.. ? Also can I take a week before my period's due date for next couple of months to make my cycle regular ? Thanks
92 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

U should not be taking primolut N as it has many side effects. U should be taking care of your diet ( less carbs and fatty food and more of protein) and do exercise half an hour daily. Consult a gynecologist and get the full profile for PCOS done on 2 nd day of your menses .along with ultrasound Then u can be suggested medication accordingly
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.